# SDR CALA2019022200275

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Condition: Damaged
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE L/H KEEL BEAM DOUBLER P/N D533 7070320000. DUE TO DAMAGED HOLES. REFER TO AAR N/R: 9817051. REMOVED AND REPLACED L/H KEEL BEAM DOUBLER COMMON TO FWD AND AFT ACTUATOR FITTINGS IAW A319 SRM 51-72-11-911-001. WORK PERFORMED BY: V918822. ADD EMP:V918822
